On the classification of third-order partial differential equations of Painlevé type
Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1703-1709
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_10_a6,
author = {N. S. Berezkina and I. P. Martynov and V. A. Pron'ko},
title = {On the classification of third-order partial differential equations of {Painlev\'e} type},
journal = {Differencialʹnye uravneni\^a},
pages = {1703--1709},
year = {1994},
volume = {30},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_10_a6/}
}
TY - JOUR AU - N. S. Berezkina AU - I. P. Martynov AU - V. A. Pron'ko TI - On the classification of third-order partial differential equations of Painlevé type JO - Differencialʹnye uravneniâ PY - 1994 SP - 1703 EP - 1709 VL - 30 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_10_a6/ LA - ru ID - DE_1994_30_10_a6 ER -
%0 Journal Article %A N. S. Berezkina %A I. P. Martynov %A V. A. Pron'ko %T On the classification of third-order partial differential equations of Painlevé type %J Differencialʹnye uravneniâ %D 1994 %P 1703-1709 %V 30 %N 10 %U http://geodesic.mathdoc.fr/item/DE_1994_30_10_a6/ %G ru %F DE_1994_30_10_a6
N. S. Berezkina; I. P. Martynov; V. A. Pron'ko. On the classification of third-order partial differential equations of Painlevé type. Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1703-1709. http://geodesic.mathdoc.fr/item/DE_1994_30_10_a6/